# SDR DXTA2025102705446

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0421
- Aircraft time: 744 hours, 499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR/EXTERIOR CABIN DOOR HANDLE JAMMED IN THE OPEN/UNLOCKED POSITION. CORRECTIVE ACTION: GAINED ACCESS TO MED LATCHING MECHANISM, FOUND DOOR LOCKING PINS DRY ON INTERIOR BEARING SURFACES, PLACED LUBE ON ORDER. HL 10/25/2025. LUBED MED DOOR LOCKING PINS IAW CE-680A AMM 12-20-40. C/W MED HEALTH CHECK PER MCC REQUEST, CHECKS OK IN REF TO CE-680A AMM 52-10-04. MED OPS CHECKS OK.
